# SDR GTIA030606

- Difficulty date: June 30, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT INBOARD FLAP INBOARD ACTUATOR ATTACH FITTING CRACKED AT MLG TRAP FITTING.  REMOVED CRACKED FITTING.  INSTALLED NEW FITTING. (M)
